Prenatal Vitamins-pg111327273718

2 Replies
Carly - April 11

can prenatal vitamins make your stomach feel different. I just began using a new brand a few days ago and now notice that my stomach feels gassy. Not painful just weird. Anyone else experience this?

 

sonia - April 12

I have been taking prenatal vitamins way before I became prenant. From the beginning I had diarhea and discoloration in my bowel movement. But now the vitamins make me feel much better and stronger. Please keep taking those prenatal for your beautiful baby!!! Good luck.

 

Lily - April 13

I've noticed that too, I try to take mine with a meal so that it's not so noticable. Keep taking them! You need to get that folic acid for the health of your baby. If you're concerned call your doctor.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?